# SDR FDEA201410103096

- Difficulty date: October 10, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 60,737 hours, 24,060 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: AJC707213
- Condition: Delaminated
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE LT PICKLE BARREL PANEL 361DL DELAMINATED AT FWD LOWER CORNER.  REPAIRED IAW SRM 51-71-00 VOL II & PAINTED IAW SRM 51-21-02 VOL II.
